O. Pelekhata

Search this author in Google Scholar

Articles: 1

Approximation properties of multipoint boundary-value problems

H. Masliuk, O. Pelekhata, V. Soldatov

↓ Abstract   |   Article (.pdf)

MFAT 26 (2020), no. 2, 119-125


We consider a wide class of linear boundary-value problems for systems of $r$-th order ordinary differential equations whose solutions range over the normed complex space $(C^{(n)})^m$ of $n\geq r$ times continuously differentiable functions $y:[a,b]\to\mathbb{C}^{m}$. The boundary conditions for these problems are of the most general form $By=q$, where $B$ is an arbitrary continuous linear operator from $(C^{(n)})^{m}$ to $\mathbb{C}^{rm}$. We prove that the solutions to the considered problems can be approximated in $(C^{(n)})^m$ by solutions to some multipoint boundary-value problems. The latter problems do not depend on the right-hand sides of the considered problem and are built explicitly.

All Issues